Previous |  Up |  Next


Title: On cyclic and radial variations of a plane path (Preliminary communication) (English)
Author: Král, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 4
Issue: 1
Year: 1963
Pages: 3-9
Category: math
MSC: 30.00
MSC: 31.10
MSC: 31Axx
idZBL: Zbl 0147.09804
idMR: MR0159930
Date available: 2008-06-05T20:17:14Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_004-1963-1_1.pdf 472.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo